Hyper-differential operators in complex space
Bulletin de la Société Mathématique de France, Volume 97 (1969), p. 193-223
@article{BSMF_1969__97__193_0,
     author = {Tr\`eves, Fran\c cois},
     title = {Hyper-differential operators in complex space},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {97},
     year = {1969},
     pages = {193-223},
     doi = {10.24033/bsmf.1677},
     zbl = {0219.58009},
     mrnumber = {41 \#6014},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1969__97__193_0}
}
Trèves, François. Hyper-differential operators in complex space. Bulletin de la Société Mathématique de France, Volume 97 (1969) pp. 193-223. doi : 10.24033/bsmf.1677. http://www.numdam.org/item/BSMF_1969__97__193_0/

[1] Bokobza (Juliane) et Unterberger (André). - Les opérateurs de Calderon-Zygmund précisés, C. R. Acad. Sc. Paris, t. 259, 1964, p. 1612-1614. | MR 31 #635a | Zbl 0143.36904

[2] Hörmander (Lars). - Pseudo-differential operators, Comm. pure and appl. Math., t. 18, 1965, p. 501-517. | MR 31 #4970 | Zbl 0125.33401

[3] Kohn (J. J.) and Nirenberg (L.). - An algebra of pseudo-differential operators, Comm. pure and appl. Math., t. 18, 1965, p. 269-305. | MR 31 #636 | Zbl 0171.35101

[4] Martineau (André). - Équations différentielles d'ordre infini, Séminaire Leray : Équations aux dérivées partielles, 5e année, 1965-1966, Fasc. 2, p. 49-112 (Collège de France). | Numdam | Zbl 0167.44201

[5] Trèves (François). - Topological vector spaces, distributions and kernels. - New York and London, Academic Press, 1967 (Pure and applied Mathematics, Academic Press, 25). | Zbl 0171.10402

[6] Trèves (François). - Ovcyannikov theorem and hyperdifferential operators I. M. P. A., Rio-de-Janeiro (Brasil), 1969, 200 p.